Use of potentials in the study of magnet models of the Heisenberg type
R.A. Leo,
G. Mancarella,
G. Soliani and
L. Solombrino
Physica A: Statistical Mechanics and its Applications, 1989, vol. 162, issue 1, 67-87
Abstract:
We show that a pair of coupled nonlinear evolution equations can be associated with an extended form of the continuous Heisenberg magnet model. Applying a prolongation technique to these equations, we derive a potential function in terms of which the original system can be expressed. Using the invariance property under the Möbius group of a certain differential equation involving the potential function, we outline a method to get new solutions of the spin system in the extended form starting from trivial ones. As a special application of our machinery, a few examples of solutions of the SU(1,1) magnet model are presented.
Date: 1989
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437189905566
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:162:y:1989:i:1:p:67-87
DOI: 10.1016/0378-4371(89)90556-6
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().